# SDR RAIA0009012

- Difficulty date: September 12, 2000
- Submitted: September 13, 2000
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145077
- Aircraft time: 4,777 hours, 3,860 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 2940003101
- Condition: Failed
- Location: Rt Eng Hyd Sys
- Part time: 4,777 hours, 3,860 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

7609-CHS- ENGINE ONE HYDRAULIC OVERHEAT EICAS MESSAGE, SYSTEM ONE WOULD NOT RESET.  MAINTENANCE INSPECTED AND REPLACED NUMBER ONE HYDRAULIC SHUTOFF VALVE.  PERFORMED MAINTENANCE CHECK FLIGHT WITH NO FAULTS.
